# SDR AALA201807039008

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 18,704 hours, 7,508 cycles
- System (JASC): 2565 · Escape Slide
- Part: Block
- Condition: Defective
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE R1 DOOR SLIDE, FOUND BLOCK ASSEMBLY DEFECTIVE PIN NOT SEATING PROPERLY. THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED R1 DOOR SLIDE AND BLOCK ASSEMBLY PER MM 245-66-00. OK FOR SERVICE.
